... psych meds the last several years, i feel toxic and with suicidal ideation. i am abrubtly stopping all these meds. what possible withdrawal/psychotic reactions may i expect in the next few weeks/months? thanks... sheryl
I have been taking lithium 900mgs daily for 8 months. I now believe I have been given way too many?
Added 16 Jan 2010:
i am also quitting the celexa, neurontin, prozac...i've been off them all for one week, so far, i have severe non-stop headache, i am taking a low dose of hydrocodone only when necessary...and i feel dizzy/flighty/a little on the "high" side of my bipolar. i just want to get thru this and get myself back...any feedback is much appreciated..love! sheryl
Mania is the normal time bi-polar patients quit their meds and usualy its a bad thing to do because the person tends to revert to how they were before they ever started taking meds and possible worse symptoms (with a manic and depressive cycle this can be very dangerous for your self). however Lithium itself has a toxic level thats very close to the theraputic dose (and does a bit of damage to the liver) so this is probably the only med you should have stopped (deffinatly not all at once!) You need to call your doctor and tell him what you want to do and deffinatly do not do what you are thinking about doing because when the mania comes down you may regret this
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 4 answers
I am curious about young kids and taking lithium, my son is 11 and is on serequal. would lithium wo?
Posted 12 Jan 2010 • 3 answers
Posted 23 Apr 2012 • 6 answers
Bipolar Disorder - Bipolar on lithium 900mg, klonapin prn, and currently switching from Celexa 40 mg
Posted 3 Dec 2012 • 3 answers
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers